# SDR UALA2012021400886

- Difficulty date: February 14, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,729 hours, 13,477 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PIN HOLE IN LT MLG RETRACT LINE NEAR ACTUATOR.  P/N 272T1200-316 TUBE.  REMOVED LINE, HAD TO CUT ATTACHING LINE OFF AT LOWER AFT OUTBD END, LINE IS IN SHOP BEING MANUFACTURED, ALSO ORDERED ELBOW FOR UPPER FWD END TO LSVC DESK.  REPAIRED LINE WITH RYNGLOCK AND REINSTALLED.  LEAK CHECKS OK.
